# SDR DALA2017030601834

- Difficulty date: March 1, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 65,541 hours, 12,484 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE R4 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  CONTACT PUSHED BACK, SOLDERED THE CONTACT, OPS NORMAL.
